It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Lisa on December 11, 2000 at 20:28:55:

In Reply to: Re: Acne scars - Neosporin??? posted by Josh on December 11, 2000 at 01:50:55:

I agree...in time your scars do fade and it doesn't have to take 2 years either. I found out that by using a cleanser that peels your skin lightly the scars go away a lot faster. My doctor told me to use a cleanser with sulphur so I use Phisoderm for normal to oily skin. I also use a cleanser with selenium sulfide twice a week and that really makes it peel. I don't really get pimples anymore but that could be because of the cleansers. If you peel too much use a moisterizer that won't clog your pores like Purpose. I really like this moisterizer, it doesn't even look like you have any on. It's not shiny or anything.

My doctor did not explain to me why Neosporin clogs your pores, but he said Never to use it where I have acne.


Follow Ups

All times are GMT -7. The time now is 11:17 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!